# SDR SWIA2019012945480

- Difficulty date: January 4, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 36,857 hours, 32,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LT INBD FLAP BOTTOM SKIN APPROX WS90. (C-CHECK) RO: 01/26/2019 REPAIRED DENT TO LT INBD. FLAP LOWER SKIN WS90 IAW SRM.
